# SDR CALA2009021200094

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 44,255 hours, 11,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0427 FLOORBEAM SUPPORT BEAM HAS CORROSION STA 695, RBL 4.5.  REMOVED FLOOR SUPPORT STA 695 RBL 45.  FABRICATED NEW FLOOR SUPPORT T REF DWG 143N5123-1 AND ECRA 5310-04899.  INSTALLED FABRICATED FLOOR SUPPORT REF DWG 143N5123-1 AND SRM 51-40-02.  ISSUED DIP FOR DVI.
